I am not a health professional, but I would strongly caution you not to use Aleve without the ok from your doctor, Aleve has naproxin which is known to increase blood pressure as can Bontril, taking these two medication together seems too risky to me! Some people experience headaches with Bontril until their body adjusts to the medication, if you are experiencing sudden or unusual headaches you should have your blood pressure monitored to make sure it isn't a reflection of dangerously high blood pressure.
- Phendimetrazine Information for Consumers
- Phendimetrazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phendimetrazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2010 • 1 answer
Posted 10 Jan 2011 • 1 answer
Posted 28 Mar 2012 • 1 answer
Posted 16 Mar 2015 • 1 answer
Posted 20 Sep 2015 • 0 answers